# SDR HYIA070902001

- Difficulty date: September 1, 2007
- Submitted: September 2, 2007
- Operation: Air carrier
- Aircraft: N2714B
- Make and model: Cessna 402C
- Aircraft serial: 402C0210
- Aircraft time: 26,570 hours, 13,944 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Master Switch
- Part number: CN358950
- Part serial: 0633
- Condition: Inoperative
- Location: Cockpit
- Part time: 875 hours, 2,111 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONIC MASTER SWITCH INOPERATIVE DATE CODE 0633.  REMOVED AND REPLACED INOPERATIVE SWITCH WITH NEW SWITCH DATE CODED 0633.
